# SDR DALA1014310995

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 693-712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, MAIN PASSENGER CABIN STA 693 TO STA 712 LT CUSP WEB CORRODED TOP AND BOTTOM AND SKIN CRACKED.  REMOVED DAMAGED SECTION OF CUSP WEB AND INSTALLED DOUBLER IAW EA 53-05D SH 1 & 3 DWG 53-1060.
